# SDR 2011FA0000486

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 21,507 hours
- Engine: Cont IO520BB
- Engine time: 1,124 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0844
- Condition: Failed
- Location: Landing Light
- Part time: 1,998 hours, 7,992 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP. TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1998 FLIGHT HOURS PRIOR, ESTIMATED CYCLES 7992. NO RECOMMENDATIONS AT THIS TIME.
